Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 65, NWS San Angelo, TX

May 5, 2012Brown County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 5, 2012, 8:11 PM CDT for Brown County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2012, 8:11 PM CDT (01:11 UTC)
Expired
May 5, 2012, 8:36 PM CDT
In force
25 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 102 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 5:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3437 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS54 KSJT 060111
SVRSJT
TXC049-060145-
/O.NEW.KSJT.SV.W.0065.120506T0111Z-120506T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
811 PM CDT SAT MAY 5 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BROWN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 845 PM CDT

* AT 809 PM CDT...A SEVERE THUNDERSTORM WAS 5 MILES SOUTHEAST OF
  BLANKET...OR 11 MILES EAST OF EARLY...MOVING NORTHEAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL.

  WITH POSSIBLE STORM IMPACTS...
  NUMEROUS VEHICLE DENTS...
  SOME ROOF AND PLASTIC SIGN DAMAGE...
  SOME EXPOSED WINDOWS MAY CRACK OR BREAK...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  EASTERN BROWN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3169 9869 3169 9875 3166 9876 3166 9877
      3180 9889 3185 9877 3181 9874 3174 9868
      3170 9867
TIME...MOT...LOC 0111Z 234DEG 12KT 3177 9875

$$

REIMER
2 follow-up statements
991 
WWUS54 KSJT 060128
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT SAT MAY 5 2012

TXC049-060145-
/O.CON.KSJT.SV.W.0065.000000T0000Z-120506T0145Z/
BROWN TX-
828 PM CDT SAT MAY 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EAST CENTRAL BROWN COUNTY...

AT 823 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME EAST
CENTRAL BROWN COUNTY...OR 13 MILES SOUTHWEST OF COMANCHE...MOVING
EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL..

  WITH POSSIBLE STORM IMPACTS...
  VEHICLE DINGS...
  MINOR DAMAGE TO ROOFS...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF EASTERN BROWN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3169 9869 3169 9875 3166 9876 3166 9877
      3174 9882 3185 9877 3181 9874 3174 9868
      3170 9867
TIME...MOT...LOC 0128Z 273DEG 8KT 3175 9871

$$

REIMER
937 
WWUS54 KSJT 060136
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
836 PM CDT SAT MAY 5 2012

TXC049-060145-
/O.CAN.KSJT.SV.W.0065.000000T0000Z-120506T0145Z/
BROWN TX-
836 PM CDT SAT MAY 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS 
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3169 9869 3169 9875 3166 9876 3166 9877
      3174 9882 3185 9877 3181 9874 3174 9868
      3170 9867
TIME...MOT...LOC 0135Z 273DEG 8KT 3175 9869

$$

REIMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 5:17 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, May 5, 5:17 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
517 PM CDT SAT MAY 5 2012

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW

&&

.AVIATION...
A LINE OF CUMULUS CLOUDS AND ISOLATED SHOWERS IS BEGINNING TO
DEVELOP ALONG A WEAK DRY LINE AXIS FROM JUST EAST OF SONORA TX TO
NORTHWESTERN BROWN COUNTY WITH A SECOND LINE OF CLOUDS EXTENDING
FROM JUST NORTHEAST OF JUNCTION TX TO THE VICINITY OF BRADY TX.
SOME COULD BECOME SEVERE LATER THIS EVENING...A SEVERE THUNDERSTORM WATCH
UNTIL 10 PM CDT HAS BEEN ISSUED FOR COUNTIES NEAR AND EAST OF THIS
LINE...INCLUDING CONCHO...COLEMAN...BROWN...MCCULLOCH...SAN
SABA...MENARD...MASON AND KIMBLE COUNTIES TX. ALONG THIS LINE OF
CUMULUS AND DEVELOPING SHOWERS LOCALLY MVFR AND IFR CONDITIONS ARE
POSSIBLE ALONG WITH GUSTY WINDS NEAR THUNDERSTORMS...SOME
HAIL...LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING. THESE LOCALLY
LIMITING CONDITIONS ARE LIKELY TO SUBSIDE AFTER MIDNIGHT.

HOWEVER LOCALLY MVFR AND POSSIBLY LOCALLY IFR CONDITIONS ARE
EXPECTED TO DEVELOP ACROSS THE SOUTHEASTERN COUNTIES ESPECIALLY
WHERE RAIN HAS FALLEN BEFORE DAWN AND LINGERING THROUGH EARLY
MORNING HOURS DUE TO DEVELOPMENT OF LOW CLOUDS WITH CAUSING
CEILINGS NEAR OR BELOW 1500 FEET...MOSTLY LIKELY IN KIMBLE...
MASON AND SUTTON COUNTIES TX.

ANOTHER SMALLER AND WEAKER LINE OF DEVELOPING CUMULUS
IS SEEN OVER EAST CENTRAL THROCKMORTON COUNTY...MOVING EAST
SLOWLY. A VAIL OF BROKEN TO TEMPORARILY OVERCAST HIGH CLOUDS IS
STREAMING TOWARD THE NORTHEAST OVER MOST OF THE FORECAST AREA.
MOSTLY VFR CONDITIONS SHOULD PREVAIL NORTH AND WEST OF A LINE FROM
SONORA TX TO SAN ANGELO TX THROUGH ABILENE TX.

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 5 2012/

SHORT TERM...
DRYLINE HAS MOVED EAST INTO OUR WESTERN COUNTIES EARLY THIS
AFTERNOON AND SHOULD CONTINUE TO MOVE QUICKLY EAST AND OVER OUR
EASTERN COUNTIES BY LATE THIS AFTERNOON. LATEST NAM AND RUC ARE
SHOWING AN UPPER SHORTWAVE EMBEDDED IN THE SOUTHWEST FLOW ALOFT
MOVING OVER OUR EASTERN COUNTIES...AND THE DRYLINE...BY EARLY THIS
EVENING. GIVEN STRONG AFTERNOON HEARING...SHOULD SEE CONVECTIVE
INITIATION ALONG THE DRYLINE LATER THIS AFTERNOON CONTINUING THROUGH
THE EVENING HOURS. WILL GO WITH A 20 PERCENT CHANCE OF STORMS OVER
THE EASTERN HALF OF THE CWA THROUGH THE EVENING. ANY STORMS THAT
DEVELOP SHOULD ABATE QUICKLY AFTER SUNSET...WILL KEEP A DRY FORECAST
THROUGH THE REMAINDER OF THE NIGHT AND INTO TOMORROW AFTERNOON.
AFTER WARM MORNING LOWS IN THE 70S TOMORROW MORNING...WILL NOT BE
QUITE AS HOT TOMORROW AFTERNOON WITH HIGHS GENERALLY IN THE UPPER
90S ACROSS THE AREA.

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON WEST OF
A LINE FROM THROCKMORTON TO SAN ANGELO. FIRE WEATHER CONDITIONS
SHOULD EASE SUNDAY WITH ELEVATED CONCERNS CONFINED TO THE WESTERN
CONCHO VALLEY AND WESTERN NORTHERN EDWARDS PLATEAU. MINIMAL FIRE
WEATHER CONDITIONS ARE EXPECTED BEGINNING MONDAY AND CONTINUING
THROUGH THE REMAINDER OF THE WEEK.

LONG TERM...
BIG CHANGES IN STORE FOR WEST CENTRAL TEXAS NEXT WEEK WITH MUCH
COOLER TEMEPERATURES EXPECTED ALONG WITH INCREASING RAIN CHANCES.

A POTENT SHORT WAVE MOVING ACROSS THE NORTHERN ROCKIES WILL SEND
A COLD FRONT SOUTH ACROSS THE AREA SUNDAY NIGHT AND EARLY MONDAY.
THE NAM STALLS THE FRONT JUST SOUTH OF THE I-10 CORRIDOR ON MONDAY
WHILE THE GFS STALLS IT OVER THE CONCHO VALLEY AND HEARTLAND. THINK
THE NAM IS MORE REALISTIC GIVEN ITS BETTER RESOLUTION SO I HAVE THE
FRONT STALLING JUST SOUTH OF THE I-10 CORRDIOR BY MONDAY AFTERNOON.
THE FRONT WILL BRING COOLER TEMPERATURES ON MONDAY WITH AFTERNOON
HIGHS RANGING FROM NEAR 80 ACROSS THE BIG COUNTRY...TO THE LOW TO
MID 80S ELSEWHERE. RAIN CHANCES WILL INCREASE ALONG AND NORTH OF
THE FRONT LATE MONDAY AFTERNOON AND ESPECIALLY MONDAY NIGHT AS LOW
LEVEL WARM AIR ADVECTION INCREASES ATOP THE FRONT AND SYNOPTIC
SCALE LIFT INCREASES AS LEFT EXIT REGION OF THE SUBTROPICAL JET
OVERSPREADS THE AREA.

ON TUESDAY...MODELS SHOW A STRONG SURFACE RIDGE BUILDING SOUTH
ACROSS THE PLAINS WHICH WILL DRIVE THE COLD FRONT WELL SOUTH OF
THE AREA AND BRING BELOW NORMAL TEMPERATURES TO WEST CENTRAL TEXAS
THROUGH THE END OF THE WEEK. A POTENT CLOSED UPPER LOW IS STILL
PROGGED TO MOVE EAST FROM THE BAHA REGION BY MID WEEK AND MOVE
ACROSS WEST TEXAS BY WEEKS END. WHILE THE EXACT EVOLUTION OF THIS
SYSTEM IS STILL IN QUESTION...CINFIDENCE IS INCREASING THAT BENEFICIAL
RAINFALL...POSSIBLY HEAVY....WILL AFFECT WEST CENTRAL TEXAS THIS
COMING WEEK. CURRENT HIGHS ARE FORECAST TO BE IN THE 70S TUESDAY
THROUGH FRIDAY AND THESE NUMBERS MAY BE TOO WARM...ESPECIALLY ON
THURSDAY AS THE UPPER LOW MOVES ACROSS THE AREA. STAY TUNED!

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 72  97  64  81  62 /  20  10  10  20  30
SAN ANGELO 	 70 100  66  84  64 /  20  10  10  20  40
JUNCTION 	 71  95  68  87  64 /  20  10  20  20  30

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, May 5, 3:06 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
306 PM CDT SAT MAY 5 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-062015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
306 PM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS EVENING ACROSS
THE EASTERN HALF OF WEST CENTRAL TEXAS...MAINLY EAST OF A SAN
ANGELO TO ABILENE LINE. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. THERE WILL BE ELEVATED WILDFIRE DANGER THIS
AFTERNOON OVER WESTERN SECTIONS OF WEST CENTRAL TEXAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH
TUESDAY AS A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE
ACROSS THE AREA. A FEW STORMS COULD REACH SEVERE LIMITS WITH LARGE
HAIL AND DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE NORTHWEST HILL COUNTRY
AND HEARTLAND THIS EVENING.

In the hours before

Local storm report, May 5, 7:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             5 SSE BROWNWOOD         31.64N  98.96W
05/05/2012  E1.75 INCH       BROWN              TX   STORM CHASER

&&

EVENT NUMBER SJT1200122

PM
Special weather statement, May 5, 7:43 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
743 PM CDT SAT MAY 5 2012

TXZ154-155-060145-
MCCULLOCH TX-SAN SABA TX-
743 PM CDT SAT MAY 5 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR
MCCULLOCH AND SAN SABA COUNTIES...

AT 741 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES EAST OF VOCA...OR ABOUT 16
MILES SOUTHEAST OF BRADY...MOVING WEST AT 5 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VOCA BY 830 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3095 9920 3118 9917 3118 9896 3097 9893
TIME...MOT...LOC 0043Z 098DEG 5KT 3103 9910

REIMER
Local storm report, May 5, 7:45 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
745 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             8 W ZEPHYR              31.68N  98.93W
05/05/2012  E1.50 INCH       BROWN              TX   STORM CHASER

&&

EVENT NUMBER SJT1200123

PM
Local storm report, May 5, 7:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
748 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             MASON                   30.75N  99.23W
05/05/2012  E0.88 INCH       MASON              TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1200124

PM
Local storm report, May 5, 7:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
755 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             MENARD                  30.92N  99.79W
05/05/2012  E1.00 INCH       MENARD             TX   PUBLIC

            DIME TO QUARTER SIZE HAIL REPORTED IN MENARD

&&

EVENT NUMBER SJT1200125

PM
Local storm report, May 5, 8:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
800 PM CDT SAT MAY 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             13 W MASON              30.75N  99.45W
05/05/2012  E0.88 INCH       MASON              TX   TRAINED SPOTTER

&&

CORRECTED LOCATION

EVENT NUMBER SJT1200124

PM

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:05 PM CDTSevere Thunderstorm WarningSJTBrown40 min
May 5, 7:13 PM CDTSpecial Weather StatementSJTMenard62 min
May 5, 7:23 PM CDTSpecial Weather StatementSJTColeman67 min
May 5, 7:25 PM CDTSpecial Weather StatementSJTMcCulloch65 min
May 5, 7:38 PM CDTSevere Thunderstorm WarningSJTBrown37 min
May 5, 7:43 PM CDTSpecial Weather StatementSJTSan Saba62 min
May 5, 7:52 PM CDTSevere Thunderstorm WarningSJTMenard38 min
May 5, 8:08 PM CDTAreal Flood AdvisorySJTMcCulloch, Mason, Menard, San Saba112 min
May 5, 8:18 PM CDTSpecial Weather StatementSJTColeman57 min
May 5, 8:26 PM CDTSpecial Weather StatementSJTMcCulloch, Menard, San Saba64 min
May 5, 8:54 PM CDTSpecial Weather StatementSJTColeman51 min
May 5, 9:21 PM CDTSpecial Weather StatementSJTMason39 min
May 5, 9:24 PM CDTSpecial Weather StatementSJTSan Saba51 min
May 5, 10:10 PM CDTSpecial Weather StatementSJTMcCulloch, Mason, San Saba50 min
May 5, 10:31 PM CDTSpecial Weather StatementSJTTom Green59 min
May 6, 4:30 AM CDTSpecial Weather StatementSJTMason60 min
May 6, 4:54 AM CDTSpecial Weather StatementSJTBrown66 min
May 6, 5:51 PM CDTSpecial Weather StatementSJTIrion, Tom Green54 min
May 6, 6:01 PM CDTSpecial Weather StatementSJTLlano44 min
May 6, 6:14 PM CDTSpecial Weather StatementSJTShackelford61 min
May 6, 6:43 PM CDTSpecial Weather StatementSJTThrockmorton62 min
May 6, 6:59 PM CDTSpecial Weather StatementSJTThrockmorton31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.